I've had juvederm injected into my nose tip . Dr told me it would make my nose appear more narrow . My nose was bulbous to begin with . It's now bigger its a total nightmare I saw it blow up when he injected it . I've gotten 4 hylauronidase shots and it's still hanging around . I'm very depressed . Dr told me just wait for excess filler to go away on its own. I'm worried that it's permanently altered my nose . I had juv in my lips before and it's lasted 2 years . Please help
Juvederm in my Nose Nightmare Won't Go Away?
Doctor Answers (6)
4 Hyaluronidase Treatments and Still Juvederm in Nasal Tip
Once the Juvederm has been degraded or it has dissolved, a rhinoplasty can be performed to reduce the bulbous tip and give you the result you seek. In general, filler can bring things up or widen things or camouflage irregularities. A rhinoplasty is much better for reducing size. Find the plastic surgeon with ELITE CREDENTIALS who has performed hundreds of rhinoplasties.
Juvederm in the nose
Hello, and sorry to hear about your negative result. In general, I have seen many complications occur using filler in the nose, and do not perform the procedure. These complications may include infection, necrosis (the tissue dies, usually caused by a lack of blood flow to an area), and asymmetry. Necrosis is very rarely caused by Juvederm, but it is important to be aware of the risk.
The Juvederm is temporary, and usually lasts 6-7 months on average. Once the filler disappears, your nose should look as it did prior to the treatment. I hope this helps, and I wish you the best of luck.
Juvederm in nose, nightmare that won't go away??
It would be helpful to see a photo of your nose before and after, but in truth HA fillers like Juvederm are the most forgiving fillers because they are reversable.
You should follow up with your provider, or get a second opinion from another office. There is no reason to live with unhappy results.
You might also like...
Juvederm in nose won't go away
It seems bozarre that, if you had a bulbous nose to start with, you had Juvederm injected.
How long after the Juvederm injection did you start getting the Hyaluronidase? (The sooner, the better the results)
It is possible that the Juvederm caused an increase in the amount ofcollagen in the area injected, and that may be long lasting.
If further Hyaluronidase injections do not help, I would suggest having your bulbous nose reduced with a CO2 Laser or an Ellman device. (Pl. see before and after photos under "Acne Rosacea" and "Rhinophyma" on my website: Lakeviewderm)
Eugene Mandrea M.D,
Never let someone tell you that injecting a HA will make anything look smaller or more narrow. HA's are by definition tissue fillers meaning that they will augment the tissue area into which they are placed. You can sometimes achieve an optical illusion by expanding one area of the face and thus making another area appear to be smaller, but this is not done in a small controlled area such as the nasal tip. Eventually it will disappear on its own, but you can speed this up with careful placement of some hyaluronidase to melt the excess away.
Juvederm in nose
Juvederm normally goes away in less than a year, but in certain areas where there is less motion (like under the eye or in the nose) it may last longer. It will eventually go away on its own and should not cause any permanent change.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.